Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Two Tauberian theorems in the theory of Fourier series


Author: Ching-Tsün Loo
Journal: Trans. Amer. Math. Soc. 56 (1944), 508-518
MSC: Primary 42.4X
MathSciNet review: 0011141
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0011141-5
Article copyright: © Copyright 1944 American Mathematical Society